Bulletin of the American Mathematical Society

On linear dependence of functions of one variable

Maxime Bôcher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 7, Number 3 (1900), 120-121.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183416465

Mathematical Reviews number (MathSciNet)
MR1557762

Zentralblatt MATH identifier
31.0160.04

Citation

Bôcher, Maxime. On linear dependence of functions of one variable. Bull. Amer. Math. Soc. 7 (1900), no. 3, 120--121. https://projecteuclid.org/euclid.bams/1183416465


Export citation

See also

  • Errata: Errata. Bull. Amer. Math. Soc., Volume 7, Number 5 (1901), 234--234.